MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty obtaining an ecg waveform is confirmed; however, the root cause could not be determined.The product returned for evaluation was a 3cg stylet.The white cord was cut and the plastic pin was not returned.Two pieces of the distal end of the stylet were broken off and returned for evaluation.Microscopic inspection of one of the break sites on the stylet revealed the core wire was slightly curved leading to the break.The break surface of the core wire was observed to be uneven with some of the edges tapered into a point.Regions of increased luster were also observed on the surface of the break.The broken stylet likely contributed to difficulty obtaining an ecg waveform.However, other factors may have also contributed such as a poor connection between the leads assembly and the stylet or excessive manipulation of the stylet during use.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that during insertion there was no ecg reading from the wire in the picc to the sherlock.After troubleshooting to ensure the ecg leads were correctly on the patient, the fin on the sherlock, and the connection from the sherlock to the machine.Still nothing worked.The wire inside the picc was removed as looked at and there were two places from the tip extending 3 inches that appeared bent.The piece closes to the tip of the wire broke off in 3 pieces (outside of the patient).No other information was provided.
 
Event or Problem Description
It was reported that during insertion there was no ecg reading from the wire in the picc to the sherlock.After troubleshooting to ensure the ecg leads were correctly on the patient, the fin on the sherlock, and the connection from the sherlock to the machine.Still nothing worked.The wire inside the picc was removed as looked at and there were two places from the tip extending 3 inches that appeared bent.The piece closes to the tip of the wire broke off in 3 piece (outside of the patient).No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.

Brand Name
POWERPICC PROVENA SOLO 5F DL FT MAX BARRIER PLUS KIT W/GUARDIVA & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20091890
Report Number3006260740-2024-04795
Device Sequence Number15369529
Product Code LJS
UDI-Device Identifier00801741154904
UDI-Public(01)00801741154904(11)240318(17)250531(10)REJN3811
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue NumberS1295108FD2
Device Lot NumberREJN3811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown